Ghent University Academic Bibliography

Advanced

An elementary approach to asymptotic behavior in the Cesaro sense and applications to Stieltjes and Laplace transforms

Dennis Nemzer and Jasson Vindas Diaz UGent (2015) NOVI SAD JOURNAL OF MATHEMATICS. 45(1). p.111-124
abstract
We present an elementary approach to asymptotic behavior of generalized functions in the Cesaro sense. Our approach is based on Yosida's subspace of Mikusinski operators. Applications to Laplace and Stieltjes transforms are given.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
Asymptotics in the Cesaro sense, Asymptotic behavior of generalized functions, Laplace transform, Stieltjes transform
journal title
NOVI SAD JOURNAL OF MATHEMATICS
Novi Sad J. Math.
editor
Jelena Aleksić, Michael Kunzinger and Nenad Teofanov
volume
45
issue
1
issue title
Contributions submitted by the participants of: Days on Analysis in Novi Sad DANS14 and International Conference on Generalized Functions GF2014
pages
111 - 124
ISSN
1450-5444
project
Quasianalytic and non-quasianalytic classes in Fourier analysis and approximation theory
language
English
UGent publication?
yes
classification
A2
copyright statement
I have transferred the copyright for this publication to the publisher
id
6967909
handle
http://hdl.handle.net/1854/LU-6967909
alternative location
http://www.dmi.uns.ac.rs/nsjom/Papers/45_1/NSJOM_45_1_111_124.pdf
date created
2015-10-27 12:21:04
date last changed
2016-12-19 15:42:28
@article{6967909,
  abstract     = {We present an elementary approach to asymptotic behavior of generalized functions in the Cesaro sense. Our approach is based on Yosida's subspace of Mikusinski operators. Applications to Laplace and Stieltjes transforms are given.},
  author       = {Nemzer, Dennis and Vindas Diaz, Jasson},
  editor       = {Aleksi\'{c}, Jelena and Kunzinger, Michael and Teofanov, Nenad},
  issn         = {1450-5444},
  journal      = {NOVI SAD JOURNAL OF MATHEMATICS},
  keyword      = {Asymptotics in the Cesaro sense,Asymptotic behavior of generalized functions,Laplace transform,Stieltjes transform},
  language     = {eng},
  number       = {1},
  pages        = {111--124},
  title        = {An elementary approach to asymptotic behavior in the Cesaro sense and applications to Stieltjes and Laplace transforms},
  url          = {http://www.dmi.uns.ac.rs/nsjom/Papers/45\_1/NSJOM\_45\_1\_111\_124.pdf},
  volume       = {45},
  year         = {2015},
}

Chicago
Nemzer, Dennis, and Jasson Vindas Diaz. 2015. “An Elementary Approach to Asymptotic Behavior in the Cesaro Sense and Applications to Stieltjes and Laplace Transforms.” Ed. Jelena Aleksić, Michael Kunzinger, and Nenad Teofanov. Novi Sad Journal of Mathematics 45 (1): 111–124.
APA
Nemzer, D., & Vindas Diaz, J. (2015). An elementary approach to asymptotic behavior in the Cesaro sense and applications to Stieltjes and Laplace transforms. (J. Aleksić, M. Kunzinger, & N. Teofanov, Eds.)NOVI SAD JOURNAL OF MATHEMATICS, 45(1), 111–124.
Vancouver
1.
Nemzer D, Vindas Diaz J. An elementary approach to asymptotic behavior in the Cesaro sense and applications to Stieltjes and Laplace transforms. Aleksić J, Kunzinger M, Teofanov N, editors. NOVI SAD JOURNAL OF MATHEMATICS. 2015;45(1):111–24.
MLA
Nemzer, Dennis, and Jasson Vindas Diaz. “An Elementary Approach to Asymptotic Behavior in the Cesaro Sense and Applications to Stieltjes and Laplace Transforms.” Ed. Jelena Aleksić, Michael Kunzinger, & Nenad Teofanov. NOVI SAD JOURNAL OF MATHEMATICS 45.1 (2015): 111–124. Print.